Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Tulsa, OK

May 20, 2015LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at May 20, 2015, 5:01 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2015, 5:01 AM CDT (10:01 UTC)
Expired
May 20, 2015, 9:00 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 22 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:00 AM CDTFLASH FLOODTalihina, OKWIDESPREAD FLOODING WITH 5 APARTMENTS AT THE TALIHINA HOUSING AUTHORITY INUNDATED WITH UP TO 5 INCHES OF WATER. SEVERAL CLASS ROOMS AND THE FIELD HOUSE AT HIGH SCHOOL FLOODED. A NURSING HOME AND CHOCTAW NATION HOSPITAL WERE FLOODED. 2 LOCAL BUSINESSES AND A DU
May 20, 7:15 AM CDTFLASH FLOODFort Smith, ARSEVERAL INCHES OF WATER STANDING INSIDE A SHED OR GARAGE ON THE SOUTHWEST SIDE OF FORT SMITH NEAR THE INTERSECTION OF HILLSIDE DRIVE AND TEXAS ROAD. PHOTO VIA BROADCAST MEDIA TWITTER ACCOUNT.
May 20, 8:07 AM CDTFLASH FLOOD3 E Fort Smith, ARWATER OVER HWY 282 NEWMAN ROAD
May 20, 8:30 AM CDTFLASH FLOODMulberry, ARHWY 64 WEST NEAR MULBERRY. CLOSED DUE TO HIGH WATER.
May 20, 8:32 AM CDTFLASH FLOOD2 Ne Mulberry, ARNEAR PLEASANT VIEW AREA. LONE OAK ROAD FLOODED. ROAD STILL DAMAGED FROM PREVIOUS FLOODING.
May 20, 8:44 AM CDTFLASH FLOOD1 E Lavaca, ARHWY 252 SECTION 4 AT MILE 7.07 EAST OF LAVACA. CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 119 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WGUS54 KTSA 201001
FFWTSA
ARC033-047-131-OKC079-135-201400-
/O.NEW.KTSA.FF.W.0042.150520T1001Z-150520T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT WED MAY 20 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 900 AM CDT

* AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 6    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH
  POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CEDARVILLE...FORT SMITH...MOUNTAINBURG...POTEAU...SALLISAW...VAN
  BUREN...ALMA...ARKOMA...BARLING...BLOOMER...BOKOSHE...BONANZA...
  BRUSHY...BRUSHY LAKE STATE PARK...BURNVILLE...CAMERON...DYER...
  EXCELSIOR...FANSHAWE...FIGURE FIVE...FORT CHAFFEE...FORT SMITH
  REGIONAL AIRPORT...GANS...GREENWOOD...HACKETT...HARTFORD...
  HEAVENER...HEAVENER RUNESTONE STATE PARK...HOWE AND HUNTINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3514 9413 3507 9423 3496 9424 3492 9444
      3465 9445 3468 9505 3486 9507 3486 9500
      3495 9493 3520 9493 3521 9482 3536 9483
      3535 9491 3540 9493 3564 9489 3565 9407
      3550 9402 3522 9408 3521 9402 3514 9403

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:50 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 20, 3:50 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT WED MAY 20 2015

.DISCUSSION...
MCS ACROSS SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS WILL CONTINUE
MOVING EAST THIS MORNING. EXTREMELY HEAVY RAINFALL WILL CONTINUE
FOR AT LEAST A COUPLE MORE HOURS ACROSS PARTS OF NORTHERN
PUSHMATAHA...SOUTHERN LATIMER AND SOUTHERN LE FLORE COUNTIES WHERE
SERIOUS FLOODING HAS ALREADY OCCURRED DUE TO 4-5 INCHES OF RAIN IN
THE PAST FEW HOURS.

ANOTHER SMALLER AREA OF SHOWERS AND THUNDERSTORMS IS OCCURRING
ACROSS PARTS OF FAR NORTHEAST OKLAHOMA NEAR THE SURFACE LOW AND
COLD FRONT. THIS ACTIVITY WILL ONLY PRODUCE RELATIVELY LIGHT
AMOUNTS OF ADDITIONAL RAINFALL AND WILL BE ENDING EARLY THIS
MORNING. WILL CANCEL THE FLASH FLOOD WATCH FROM ABOUT INTERSTATE
40 NORTH AND ADD CRAWFORD...FRANKLIN AND SEBASTIAN COUNTIES IN
ARKANSAS TO THE WATCH.

RAIN WILL HAVE ENDED IN MOST PLACES BY AFTERNOON AND IT WILL THEN
BE MOSTLY DRY UNTIL LATE THURSDAY NIGHT. WILL KEEP SOME MINIMAL
POPS NEAR THE RED RIVER BUT THE MAJORITY OF THE ACTIVITY SHOULD BE
TO THE SOUTH THE NEXT COUPLE DAYS. UNSEASONABLY COOL WEATHER WILL
PREVAIL THE NEXT COUPLE DAYS.

THE WET WEATHER WILL RETURN FRIDAY AND PERSIST THROUGH THE ENTIRE
MEMORIAL DAY WEEKEND AS AN UPPER LEVEL STORM SYSTEM TAKES ITS TIME
MOVING OUT OF THE SOUTHWEST U.S. INTO THE PLAINS. WIDESPREAD RAIN
FRIDAY WILL KEEP TEMPERATURES UNSEASONABLY COOL BUT HIGHER
DEWPOINTS WILL SPREAD BACK NORTH OVER THE WEEKEND ALLOWING
TEMPERATURES TO AT LEAST WARM BACK CLOSER TO THE SEASONAL NORMALS.
INCREASING INSTABILITY WILL ALSO LEAD TO AN INCREASING RISK OF
SEVERE STORMS...ESPECIALLY BY SUNDAY AND MONDAY...BUT FLOODING
STILL LOOKS LIKE THE GREATEST THREAT WITH FLASH FLOOD WATCHES AND
WARNINGS LIKELY TO BE NEEDED IN MANY AREAS FROM FRIDAY THROUGH AT
LEAST MONDAY.

A SOMEWHAT DRIER AND WARMER WEATHER PATTERN MAY DEVELOP BY THE
MIDDLE TO LATTER PART OF NEXT WEEK ALTHOUGH AT LEAST SCATTERED
DIURNAL CONVECTION WILL LIKELY REMAIN POSSIBLE.

WENT SLIGHTLY BELOW GUIDANCE FOR DAYTIME HIGH TEMPERATURES THE
NEXT COUPLE DAYS WITH GUIDANCE LOWS LOOKING REASONABLE AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  49  67  53 /  20  10  10  20
FSM   76  55  69  56 /  50  10  10  20
MLC   73  54  67  56 /  30  10  10  30
BVO   66  47  66  50 /  10  10  10  20
FYV   70  49  65  49 /  50  10  10  10
BYV   68  47  63  48 /  60  10  10  10
MKO   71  51  66  54 /  40  10  10  20
MIO   65  47  65  49 /  20  10  10  10
F10   70  52  66  54 /  30  10  10  30
HHW   78  57  70  58 /  30  20  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR OKZ049-OKZ053-OKZ065-
     OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
LONG TERM....05

PLATE
Hazardous weather outlook, May 20, 4:43 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT WED MAY 20 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-210945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
443 AM CDT WED MAY 20 2015

...FLASH FLOOD POTENTIAL CONTINUES THROUGH THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF THUNDERSTORMS IS ONGOING EARLY THIS MORNING ACROSS
PARTS OF FAR SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL
ARKANSAS...AND WILL CONTINUE THROUGH MID MORNING. HEAVY RAIN AND
FLASH FLOODING WILL BE THE MAIN CONCERN...WITH A WIDESPREAD 3 TO 6
INCHES OF RAIN HAVING ALREADY FALLEN SOUTH OF INTERSTATE 40. MORE
SCATTERED ACTIVITY IS ALSO ONGOING ACROSS PARTS OF NORTHEAST
OKLAHOMA...BUT SHOULD NOT POSE A FLOODING RISK. THE RAIN AND
THUNDERSTORM POTENTIAL SHOULD BE GONE BY THIS AFTERNOON...ALTHOUGH
ANY FLOODING IMPACTS MAY PERSIST PAST THIS MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A BRIEF LULL IN THE SHOWER AND THUNDERSTORM POTENTIAL WILL OCCUR
THURSDAY...AS SURFACE HIGH PRESSURE OCCUPIES THE REGION. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL AGAIN AFFECT EASTERN OKLAHOMA AND
WESTERN ARKANSAS FROM FRIDAY...THROUGH THE WEEKEND...AND INTO
EARLY NEXT WEEK...WITH SEVERAL SHOWER AND THUNDERSTORM EPISODES
LIKELY DURING THIS TIME FRAME. HEAVY RAIN...FLASH FLOOD...AND
MAIN STEM RIVER FLOOD IMPACTS WILL BE THE BIGGEST
CONCERN...ALTHOUGH SEVERE THUNDERSTORM POTENTIAL MAY ALSO
INCREASE...ESPECIALLY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
OTHER INTERESTED PARTIES SHOULD WATCH FUTURE FORECASTS AND
STATEMENTS CLOSELY AND PREPARE FOR MORE FLOODING AND POSSIBLE
SEVERE WEATHER IMPACTS OVER THE HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 20, 1:01 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     MCCURTAIN               35.15N 94.97W
05/19/2015                   HASKELL            OK   PUBLIC

            TREE LIMBS DOWN WITH POWER OUTAGES IN THE AREA. RELAYED
            BY LEFLORE COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED
            VIA RADAR.

&&

KAH
Special weather statement, May 20, 1:29 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT WED MAY 20 2015

OKZ076-200700-
LE FLORE OK-
129 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 129 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MUSE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIG CEDAR...MUSE AND HODGEN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3462 9482 3483 9478 3486 9444 3458 9445
TIME...MOT...LOC 0629Z 272DEG 32KT 3471 9467
Local storm report, May 20, 1:44 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     FLASH FLOOD      TALIHINA                34.75N 95.05W
05/20/2015                   LE FLORE           OK   EMERGENCY MNGR

            LAW ENFORCEMENT CLOSING ROADWAYS DUE TO HIGH WATER IN THE
            TALIHINA AREA.

&&

KAH
Special weather statement, May 20, 2:27 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT WED MAY 20 2015

OKZ049-073-075-200815-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
227 AM CDT WED MAY 20 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 227 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES NORTHWEST OF DUNBAR TO 11 MILES NORTHWEST OF
EUBANKS TO 10 MILES WEST OF KELLOND...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...
ANTLERS...CLAYTON...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...KELLOND...EUBANKS...
DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
      3459 9588 3460 9589 3463 9589 3484 9516
      3425 9506 3418 9578
TIME...MOT...LOC 0727Z 261DEG 39KT 3463 9588 3449 9573
          3427 9579
Local storm report, May 20, 2:54 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     FLASH FLOOD      TALIHINA                34.75N 95.05W
05/20/2015                   LE FLORE           OK   FIRE DEPT/RESCUE

            NUMEROUS BUILDINGS IN TOWN HAVE FLOOD WATERS IN
            THEM...INCLUDING THE HOUSING AUTHORITY WITH 6 INCHES OF
            WATER...THE CHOCTAW NATION HOSPITAL...AND A NURSING HOME.
            RELAYED BY COUNTY EMERGENCY MANAGEMENT.

&&

KAH
Local storm report, May 20, 3:35 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT WED MAY 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     1 SSE KEOTA             35.24N 94.91W
05/20/2015                   HASKELL            OK   EMERGENCY MNGR

            LARGE TREE FELL ON A HOUSE...SIGNIFICANTLY DAMAGING IT.
            RELAYED BY LEFLORE COUNTY EMERGENCY MANAGEMENT.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:38 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 19, 11:23 PM CDTSpecial Weather StatementTSAHaskell37 min
May 19, 11:50 PM CDTFlash Flood WarningTSALatimer, LeFlore, Sequoyah5 hr
May 20, 12:03 AM CDTSpecial Weather StatementTSALeFlore42 min
May 20, 12:23 AM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 1:29 AM CDTSpecial Weather StatementTSALeFlore31 min
May 20, 2:21 AM CDTRiver Flood WarningTSAPushmataha9 days
May 20, 2:27 AM CDTSpecial Weather StatementTSAPushmataha48 min
May 20, 3:36 AM CDTRiver Flood WarningTSALeFlore39 hr
May 20, 3:36 AM CDTRiver Flood WarningTSALeFlore15 days
May 20, 4:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah12 hr
May 20, 6:26 AM CDTAreal Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha36 hr
May 20, 8:54 AM CDTAreal Flood WarningTSALeFlore, Sequoyah24 hr
May 20, 2:04 PM CDTRiver Flood WarningTSAChoctaw19 days
May 20, 12:27 AM CDTSpecial Weather StatementTSASebastian33 min
May 20, 2:59 AM CDTFlash Flood WarningTSAFranklin4 hr
May 20, 4:25 AM CDTRiver Flood WarningTSACrawford, Sebastian41 hr
May 20, 6:52 AM CDTFlash Flood WarningTSAFranklin2 hr
May 20, 8:13 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan7 days

Nearby

Flash Flood Warnings in Arkansas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.